Purposes:Pain, Fibromyalgia, and Depressed mood(Started Sep 01, 2010)
Oct 23, 2011
Oct 23, 2011
Advice & Tips
My dosage was incrementally increased 10 mg at a time. With the initial 10mg, I had a little bit of dry mouth and constipation at first. The dry mouth stopped after a short time, and the constipation was very manageable with fiber...until the last 10mg.
When I moved up to 50mg the dry mouth returned and has persisted, and the constipation is decidedly harder to manage. If I miss the fiber pills or don't drink enough water for a single day, there are repercussions (and I have plenty of fiber in my diet too).
This last increment also affected my sleep for better and worse: I can now fall asleep quite easily, stay pretty soundly asleep, and wake up feeling rested (very good), but it also makes me sleep for very long periods--10, 12, even 14 hours. I have found it difficult to wake up if I've slept less than that. (not good!). It's hard to describe, but there's a sort of heaviness that's come with this last 10mg.
I've had a particularly hard time with concentration and thinking through work related issued. I'm not sure if that's all the fibromyalgia, or if the med is actually contributing.
In terms of depression--which is what this stuff was originally meant to address--I'd say, I'm a bit more cheerful than I was, but at the same still feeling very negative. It's like I'm a bit depressed, but it seems to matter less. That said, the fear of not being able to make a living eats at me a lot, and the loss of focus makes that a genuine issue, so there's real stress too. Hard to parse this out.
Meanwhile, the med doesn't entirely get rid of my fibromyalgia pain, but does definitely make it ignorable on most days and nights.
I am now six weeks on with this dosage and both the dry and constipation continue. It's possible that the long, long sleeps might be improving...not quite sure yet. I'm waiting to see if these side effects abate with a little more time. Will go confer with my m.d. soon.
By the way, when I was on a much lower dose--maybe it was 20mg or 30mg, I accidentally let my prescription run out, and was without it for a few days. On day 3, I find myself vomiting on the side of the road. Learned my lesson, and I'm religious about taking this every day.
Constipation was a very large problem, not worth the value of the med. Did not like weight gain either which was slight, but nevertheless noted almost right away.
Good drug for anxiety though., felt good.
< $25 monthly
0 helpful marks
47 additional evaluations
not currently shared publicly.